# SDR AWXA200400760

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 55,751 hours, 35,017 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5000 INCH CRACK WAS FOUND IN STRINGER SPLICE AT BS 907, STR 4 LT MAINTENANCE REMOVED CRACKED STRINGER SPLICE AT BS 907, STR 4 LT; FABRICATED A NEW REPLACEMENT SPLICE IAW DWG 65-51698-9; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4-B AND 7-A.
